# SDR CALA2025062305807

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 149N601632
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG CUT-OUT FWD SEAL RETAINER AT TACHMENT FRAME CRACHED AT THE O/B END.  REMOVED AND REPLACED SUPPORT CHANNEL AT RH MLG W/W CUT OUT FRAME 1060 I.A.W B757-200 SRM 51-40-02-0G-0 AND DWG 149N7550 REV H. L P#5250684
